Alert archive / Florida / Special Marine Warnings in 2004
Special Marine Warning 39, NWS Miami, FL
NWS Miami, FL issued this special marine warning at Apr 13, 2004, 2:00 PM EDT. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2004, 2:00 PM EDT (18:00 UTC)
- Expired
- Apr 13, 2004, 3:30 PM EDT
- In force
- 90 min
- Issued by
- NWS Miami, FL
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Apr 13, 11:05 AM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Apr 13, 11:05 AM EDT, 2 hours 55 minutes before
SOUTH FLORIDA AREA FORECAST DISCUSSION... NATIONAL WEATHER SERVICE MIAMI FL 1105 AM EDT TUE APR 13 2004 ...UPDATE...PLAN TO REMOVE THE WND ADV FOR SOUTHERN PART OF THE CWA IN THE ZONES...AS THE WINDS THAT PROMPTED THE WND ADV BEHIND THE TROUGH OF LOW PRESSURE HAS ALSO MOVE EAST INTO THE ATLANTIC WATERS. .PREVIOUS DISCUSSION...THE TROUGH OF LOW PRESSURE THAT BROUGHT SHOWERS AND THUNDERSTORMS ACROSS SOUTH FLORIDA EARLY THIS MORNING HAS MOVED EAST INTO THE ATLANTIC WATERS LATE THIS MORNING. THE SKIES OVER THE CWA THIS MORNING HAS BECOME PARTLY CLOUDY...AND SHOULD REMAIN PARTLY CLOUDY THROUGH THE EARLY AFTERNOON HOURS. THIS WILL ALLOW FOR THE ATMOSPHERE TO BECOME UNSTABLE AND ALLOW FOR SHOWERS AND THUNDERSTORMS TO DEVELOP AGAIN OVER THE CWA...AS THE COLD FRONT MOVES EAST FROM THE CENTRAL GULF OF MEXICO INTO THE SOUTH FLORIDA. SO PLAN ON KEEPING THE POPS AS IS AND ONLY CLEAN UP THE WORDING. THE OTHER THING IS THAT THERE IS A MID TO UPPER LEVEL JET OF 130 KNOTS WITH A LOW LEVEL JET AROUND 50 KNOTS MOVING FROM THE CENTRAL GULF OF MEXICO AND INTO NORTHERN AND CENTRAL FLORIDA. SO ANY THUNDERSTORMS THAT DO DEVELOP THIS AFTERNOON COULD BECOME STRONG WITH WIND STRONG WIND GUSTS. REST OF THE FORECAST LOOKS GOOD AT THIS TIME. && .MARINE...NO CHANGES ARE PLAN TO THE MARINE PACKAGE...EXCEPT TO REMOVE THE MORNING WORDING. && .MFL WATCHES/WARNINGS/ADVISORIES... SCA ATLANTIC WATERS AND GULF WATERS. && BAXTER
Hazardous weather outlook, Apr 13, 8:40 AM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIAMI FL 840 AM EDT TUE APR 13 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA FLZ063-066>075-131839- BROWARD METROPOLITAN-DADE METROPOLITAN-EASTERN COLLIER-GLADES-HENDRY- MAINLAND MONROE-PALM BEACH EASTERN-PALM BEACH WESTERN- WESTERN BROWARD-WESTERN COLLIER-WESTERN DADE- 840 AM EDT TUE APR 13 2004 .DAY ONE...TODAY ...WIND ADVISORY UNTIL NOON FOR BROWARD..COLLIER..MIAMI-DADE AND MAINLAND MONROE... STRONG SOUTHWEST WINDS ASSOCIATED WITH A LARGE LOW PRESSURE OVER THE SOUTHEASTERN U.S. WILL PRODUCE WIND GUSTS TO 40 MPH OVER MUCH OF SOUTH FLORIDA THIS MORNING. SOME THUNDERSTORMS WILL DEVELOP THIS AFTERNOON WITH LIGHTNING AND GUSTY WINDS AS THEIR MAIN THREATS. THESE STRONG WINDS WILL PRODUCE A MODERATE CHANCE OF RIP CURRENTS ALONG THE GULF COAST BEACHES OF COLLIER AND MAINLAND MONROE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY. ADDITIONAL INFORMATION AND DETAILED GRAPHICS CAN BE FOUND ON THE NATIONAL WEATHER SERVICE WEB SITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEB SITE AT ELTIEMPOENMIAMI.INFO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IN NOT ANTICIPATED.
In the hours before
Special weather statement, Apr 13, 11:38 AM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1138 AM EDT TUE APR 13 2004 FLZ073-075-131637- MAINLAND MONROE-WESTERN DADE- 1138 AM EDT TUE APR 13 2004 ...SHOWERS PRODUCING WINDS GUSTS UP TO 40 MPH... A CLUSTER OF SHOWERS OVER MAINLAND MONROE COUNTY WILL MOVE NORTHEAST AT 30 MPH AND INTO WESTERN MIAMI-DADE COUNTY THROUGH 1230 PM. THE SHOWERS WILL BE CAPABLE OF PRODUCING WINDS GUSTS UP TO 40 MPH AND COULD BECOME THUNDERSTORMS. SOME LOCATIONS THAT COULD BE AFFECTED BY THESE SHOWERS ARE WILDERNESS WATERWAY SOUTH IN MAINLAND MONROE...AND SHARK VALLEY OBS TOWER IN MIAMI-DADE COUNTY. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT ELTIEMPOENMIAMI.INFO. BAXTER
Local storm report, Apr 13, 11:39 AM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1139 AM EDT TUE APR 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0300 AM NON-TSTM WND DMG PAHOKEE 26.82N 80.66W
04/13/2004 PALM BEACH FL EMERGENCY MNGR
STRONG WINDS PRODUCED MINOR DAMAGE TO AWNINGS AND
CARPORTS...BRANCHES OF TREES.
0300 AM NON-TSTM WND DMG BELLE GLADE 26.69N 80.67W
04/13/2004 PALM BEACH FL LAW ENFORCEMENT
TREES AND LIMBS DOWN...AWNINGS AND TRAILER SKIRTS RIPPED
OFF...ONE TRAILER LOST A ROOF...STORE FRONT WINDOW
BROKEN...MINOR DAMAGE IN CITY OF BELLE GLADE.
0230 AM NON-TSTM WND DMG SOUTH BAY 26.66N 80.72W
04/13/2004 PALM BEACH FL LAW ENFORCEMENT
NUMEROUS TREES DOWN...FELL ON AND SEVERELY DAMAGED 4
TRAILERS IN SOUTH BAY. WINDOWS BROKEN AND CARPORTS
DAMAGED IN TOWN. POWER POLES ALSO DOWN IN TOWN.
&&
RLPSpecial weather statement, Apr 13, 1:13 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 113 PM EDT TUE APR 13 2004 FLZ067-068-071-072-131815- BROWARD METROPOLITAN-PALM BEACH EASTERN-PALM BEACH WESTERN- WESTERN BROWARD- 113 PM EDT TUE APR 13 2004 ...THUNDERSTORMS WITH WIND GUSTS UP TO 40 MPH MOVING INTO PALM BEACH AND BROWARD COUNTIES... SCATTERED THUNDERSTORMS ARE DEVELOPING OVER THE INTERIOR REGION OF SOUTH FLORIDA AND WILL MOVE NORTHEAST AT 30 MPH. THE THUNDERSTORMS WILL MOVE INTO THE WESTERN PORTIONS OF PALM BEACH AND THE EVERGLADES OF BROWARD COUNTY BETWEEN 130 PM 2 PM. THE THUNDERSTORMS WILL THEN CONTINUE TO MOVE NORTHEAST INTO THE METRO REGIONS OF PALM BEACH AND BROWARD COUNTIES BETWEEN 145 PM AND 215 PM. SOME LOCATIONS THAT COULD BE AFFECTED BY THE STORMS ARE CORAL SPRINGS....WESTON...HILLSBORO BEACH...AND DEERFIELD BEACH IN BROWARD. IN PALM BEACH COUNTY...THE LOCATIONS THAT COULD BE AFFECTED ARE BOCA RATON...HIGHLAND BEACH...AND DELRAY BEACH. THE THUNDERSTORMS CAN PRODUCE WINDS GUSTS UP TO 40 MPH...CLOUD TO GROUND LIGHTNING STRIKES...AND HEAVY RAINFALL. IF YOU HEAR THUNDER OR SEE LIGHTNING MOVE INSIDE. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT ELTIEMPOENMIAMI.INFO. BAXTER
Special weather statement, Apr 13, 1:25 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 125 PM EDT TUE APR 13 2004 FLZ070-075-131625- EASTERN COLLIER-MAINLAND MONROE- 125 PM EDT TUE APR 13 2004 ...STRONG THUNDERSTORM MOVING INTO MONROE AND EASTERN COLLIER COUNTIES... A STRONG THUNDERSTORM MOVING FROM THE NEARSHORE WATERS OF MAINLAND MONROE COUNTY WILL MOVE NORTHEAST AT 35 MPH INTO MONROE AND EASTERN COLLIER COUNTIES BETWEEN 130 PM AND 2 PM. SOME LOCATIONS THAT COULD AFFECTED ARE WILDERNESS WATERWAY NORTH...EVERGLADES CITY...AND MONROE STATION. THE THUNDERSTORM COULD PRODUCE WIND GUSTS UP TO 40 MPH...CLOUD TO GROUND LIGHTNING STRIKES...AND HEAVY RAINFALL. IF YOU HEAR THUNDER OR SEE LIGHTNING MOVE INSIDE. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT ELTIEMPOENMIAMI.INFO. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 11:13 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 13, 1:10 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 13, 1:55 AM EDT | Tornado Warning | MFL | Collier, Monroe | 65 min |
| Apr 13, 3:05 AM EDT | Tornado Warning | MFL | Collier | 25 min |
| Apr 13, 4:10 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 13, 4:15 AM EDT | Tornado Warning | MFL | Broward | 60 min |
| Apr 13, 4:29 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 13, 4:35 AM EDT | Tornado Warning | MFL | Collier | 55 min |
| Apr 13, 5:20 AM EDT | Special Marine Warning | MFL | 115 min | |
| Apr 13, 5:38 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 13, 5:48 AM EDT | Special Marine Warning | MFL | 42 min | |
| Apr 13, 7:10 AM EDT | Special Marine Warning | MFL | 65 min | |
| Apr 13, 7:42 AM EDT | Special Marine Warning | MFL | 93 min | |
| Apr 13, 7:42 AM EDT | Special Marine Warning | MFL | 93 min | |
| Apr 13, 12:56 PM EDT | Special Marine Warning | MFL | 49 min | |
| Apr 13, 1:42 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 33 min |
| Apr 13, 2:34 PM EDT | Tornado Warning | MFL | Broward, Miami-Dade | 56 min |
| Apr 13, 3:23 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 13, 3:23 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 13, 3:52 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 23 min |
Nearby
Special Marine Warnings in Florida, 2004Every special marine warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.